# SDR CA121210001

- Difficulty date: December 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 3,813 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840257
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, AT 27000 FEET WITH A OUTSIDE AIR TEMP. OF -33 DEGREES AND A AIRSPEED OF 198 THE PILOTS LT SIDE WINDSHIELD SHATTERED.  THE ACFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REMOVED THE UNSERVICEABLE WINDSHIELD AND REPLACED WITH A SERVICEABLE UNIT AND ACFT WAS RETURNED TO SERVICE.
